Inequalities in algebra and geometry

Shirali, Shailesh (2017) Inequalities in algebra and geometry. At Right Angles, 6 (3). pp. 67-72.

[img]
Preview
Text - Published Version
Download (194kB) | Preview

Abstract

In the previous two parts of this series, we studied the AM-GM inequality for two numbers in some detail.

Item Type: Articles in APF Magazines
Uncontrolled Keywords: AM-GM inequality for three numbers, Box problem, Maxima, Minima
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University publications > At Right Angles
Depositing User: Mr. Sachin Tirlapur
Date Deposited: 19 Sep 2018 13:34
Last Modified: 25 Sep 2018 13:31
URI: http://publications.azimpremjifoundation.org/id/eprint/1407
Publisher URL: http://apfstatic.s3.ap-south-1.amazonaws.com/s3fs-...

Actions (login required)

View Item View Item